Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Saridon Triple Action Pain Relief Paracetamol 1 Tablet

Saridon Triple Action Pain Relief Paracetamol 1 Tablet
8.75
QUANTITY
Add To Bag
Free Gift
Get a free Thermal Lunch Bag for a min. spend of 1000 inclusive of any participating items.
GWP Thermal Lunch Bag
[1] Free Gift(s) GWP Thermal Lunch Bag
Terms & Conditions
Free Gift
Get a free Thermal Lunch Bag for a min. spend of 1200 inclusive of any participating items.
Free Gift
Get a free Folded Umbrella for a min. spend of 1000 inclusive of any participating items.
Free Gift
Get a free Folded Umbrella for a min. spend of 1200 inclusive of any participating items.
Product code
10087039
Product Details
About This Shop
Promotion
Payment & Delivery
Product Details
Description

SARIDON Triple Action Pain Relief Paracetamol 1 Tablet

For the relief of mild to severe headaches, relief of pain such as headache, toothache, menstrual discomfort, posoperative and rheumatic pain, and for pain and fever associated with colds and flu.

  • Headache remedy for mild to severe headaches
  • For colds and flu
  • It can be used for toothache, menstrual discomfort/dysmenorrhea, and postoperative pain
  • It is a pain reliever that contains caffeine, which enhances the pain relieving effects of analgesics.

Origin

INDONESIA

Product Usage

Adults: 1-2 tablets single dose. Adolescents 12-16 years: 1 tablet single dose

Ingredients

Paracetamol 250mg / Propyphenazone 150mg / Caffeine 50mg

Warnings

Store at temperatures not exceeding 25°C.

Width

1

Height

1

Depth

1

HIDE